# SDR P5CA2023072200037

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 50,952 hours, 8,033 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFER EO 1957A593 PART 1 SB 747-57-2369 REV 1 NO.1 FLAP TRACK ACTUATOR FRAME EXISTING REPAIR MODIFICATION( ACTUATOR FRAME MODIFICATION CARRIED OUT AS PER ATLAS AIR EO 1957A593 REV 3 PART 1 AND REPAIRED AS PER RI NO: RI-57-50-16381 REV A )
